Involve: A Journal of Mathematics
- Volume 6, Number 4 (2013), 505-510.
A Pexider difference associated to a Pexider quartic functional equation in topological vector spaces
Let be an Abelian group and be a sequentially complete Hausdorff topological vector space over the field of rational numbers. We deal with a Pexider difference
where and are mappings defined on and taking values in . We investigate the Hyers–Ulam stability of the Pexiderized quartic functional equation
in topological vector spaces.
Involve, Volume 6, Number 4 (2013), 505-510.
Received: 23 January 2013
Accepted: 28 January 2013
First available in Project Euclid: 20 December 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 39B82: Stability, separation, extension, and related topics [See also 46A22]
Secondary: 34K20: Stability theory 54A20: Convergence in general topology (sequences, filters, limits, convergence spaces, etc.)
Ostadbashi, Saeid; Najati, Abbas; Solaimaninia, Mahsa; Rassias, Themistocles M. A Pexider difference associated to a Pexider quartic functional equation in topological vector spaces. Involve 6 (2013), no. 4, 505--510. doi:10.2140/involve.2013.6.505. https://projecteuclid.org/euclid.involve/1513733616